Drug interactions between Control and Keppra
Interactions between your drugs
A total of 482 drugs (3511 brand and generic names) are known to interact with Control.
- Control is in the drug class decongestants.
- Control is used to treat the following conditions:
- Keppra is a member of the drug class pyrrolidine anticonvulsants.
- Keppra is used to treat the following conditions:
Drug and food interactions
Applies to: Control (phenylpropanolamine)
Using phenylpropanolamine with alcohol can increase the risk of cardiovascular side effects such as increased heart rate, chest pain, or blood pressure changes. In addition, you may also be more likely to experience nervous system side effects such as dizziness, drowsiness, depression, and difficulty concentrating. You should avoid or limit the use of alcohol while being treated with phenylpropanolamine. Do not use more than the recommended dose of phenylpropanolamine, and avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medication affects you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medication without first talking to your doctor.
Applies to: Keppra (levetiracetam)
Alcohol can increase the nervous system side effects of levETIRAcetam such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with levETIRAcetam. Do not use more than the recommended dose of levETIRAcetam, and avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medication affects you. Talk to your doctor or pharmacist if you have any questions or concerns.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.